It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Exercise & Fitness Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-23-2005, 04:06 PM   #1
Newbie
(male)
 
Join Date: Aug 2005
Posts: 9
UCkibs HB User
Fat burning pills question..

Does anyone know if fat burning pills (thermo-burst, lipo-6, ripped fuel) can lower your immune system if taken for awhile or if they lower the outcome or results of other medicines you may be taking for a sickness or condition..??

Thanks!

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Chronic Red Burning Scrotum Thread 4 uptownnotown Men's Health 81 09-07-2008 09:31 PM
burning feeling in head? jenonastar Brain & Nervous System Disorders 9 04-14-2008 11:11 AM
Do statins ever cause burning muscle pain? enie High Cholesterol 11 03-13-2007 06:54 AM
burning mouth syndrome at 27 rgriffin Dental Health 14 01-13-2005 10:47 AM
Burning foot texjoann Back Problems 3 06-02-2004 04:24 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



diamond839 (17), janewhite1 (8), lenvegas (8), tjlhb (4), Titchou (3), bdrunner79 (3), sam 23 (3), Bexiesbruv (3), JohnR41 (3), james079 (3)

Site Wide Totals

teteri66 (1165), MSJayhawk (1000), Apollo123 (898), Titchou (833), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (668), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 08:16 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!